I know the bottle says do not consume alcohol but I completely forgot I was taking the medication. Now i have been having this weird feeling in my chest and i feel like i have to vomit. i took about 3-4 shots of sky vodka while taking this medication. could this have been a cause of my pain? i'm really freaking out here! PLEASE HELP! Also during sexual intercourse while on this medication mi have little to no discharge and i am very dry. its to the point where it hurts my stomach and it is very unpleasurealbe. even with using lubrication, i dry up within a matter of seconds which is not usually normal for me.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2011 • 1 answer
What are side affects of drinking alcohol while taking metronidazole vaginal gel. why can you not d?
Posted 15 Feb 2012 • 2 answers
Posted 15 Feb 2015 • 10 answers
Posted 17 Oct 2015 • 1 answer
Metronidazole - Im supposed to take the medication for 7 days but I only made it to the 6th day does
Posted 21 Jul 2016 • 0 answers